Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe back pain, recurring small red, raised dots on the tips of spine post workout. On Diclofenac, Naproxen. Worrisome?

Hello Dr. Samuel, I am typing on behalf of my girlfriend. She has just been exercising, doing some kickboxing. She has had some problems with her back pain for a while now. She has been taking Diclofenac and Naproxen as anti inflammatories to assist with inflammation of the tissue around her back. Only just tonight, after exercising she has had some small red dots that are upon the tips of the vertebrae of her spin. After her exercise class, the dots where raised. However, these 2mm dots are flat to the skin surface now. She has no pain and thought that her back was feeling better. However, these dots have just suddenly appeared and are quite disturbing to see. Is this something that we should be worrying about? Best regards, Stev
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
From your description it seems that the dots on her back are allergic in origin. These could be related to dermatitis. Most of the times such rashes subside spontaneously in a week without any treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor